Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 87, NWS Lincoln, IL

July 26, 2014Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 26, 2014, 6:50 PM CDT for Lawrence County, Richland County, Illinois. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2014, 6:50 PM CDT (23:50 UTC)
Expired
Jul 26, 2014, 7:15 PM CDT
In force
25 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 43 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:50 PM CDTTSTM WND DMGOlney, ILA TREE WAS BLOWN DOWN INTO POWER LINES CAUSING A POWER OUTAGE ACROSS PARTS OF OLNEY.
Jul 26, 7:00 PM CDTTSTM WND DMG3 Ne Claremont, ILNUMEROUS TREE BRANCHES WERE BLOWN DOWN NORTHEAST OF CLAREMONT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WUUS53 KILX 262350
SVRILX
ILC101-159-270015-
/O.NEW.KILX.SV.W.0087.140726T2350Z-140727T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT SAT JUL 26 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  EASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 715 PM CDT

* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAREMONT...
  AND MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...SUMNER...BRIDGEPORT...ST. FRANCISVILLE...RED HILLS
  STATE PARK...PETROLIA...BERRYVILLE...HELENA...LAWRENCEVILLE
  AIRPORT...MOUNT CARMEL AIRPORT AND BILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3859 8816 3860 8818 3881 8808 3876 8750
      3874 8749 3871 8752 3869 8752 3866 8760
      3861 8762 3859 8761 3859 8763 3856 8766
      3856 8815
TIME...MOT...LOC 2350Z 310DEG 53KT 3867 8795

HAIL...0.75IN
WIND...60MPH

$$

07
2 follow-up statements
929 
WWUS53 KILX 270007
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
707 PM CDT SAT JUL 26 2014

ILC101-159-270015-
/O.CON.KILX.SV.W.0087.000000T0000Z-140727T0015Z/
LAWRENCE IL-RICHLAND IL-
707 PM CDT SAT JUL 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RICHLAND AND LAWRENCE COUNTIES UNTIL 715 PM CDT...

AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BRIDGEPORT...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCISVILLE...MOUNT CARMEL AIRPORT AND BILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3859 8816 3880 8796 3876 8750 3874 8749
      3871 8752 3869 8752 3866 8760 3861 8762
      3859 8761 3859 8763 3856 8766 3856 8815
TIME...MOT...LOC 0006Z 310DEG 50KT 3861 8778

HAIL...0.75IN
WIND...60MPH

$$

07
671 
WWUS53 KILX 270015
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT SAT JUL 26 2014

ILC101-159-270025-
/O.EXP.KILX.SV.W.0087.000000T0000Z-140727T0015Z/
LAWRENCE IL-RICHLAND IL-
715 PM CDT SAT JUL 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
LAWRENCE COUNTIES HAS EXPIRED AT 715 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3859 8816 3880 8796 3876 8750 3874 8749
      3871 8752 3869 8752 3866 8760 3861 8762
      3859 8761 3859 8763 3856 8766 3856 8815
TIME...MOT...LOC 0007Z 310DEG 50KT 3860 8777

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:49 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 26, 6:49 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Lincoln IL
649 PM CDT Sat Jul 26 2014

.DISCUSSION...
ISSUED 150 PM CDT Sat Jul 26 2014

ILX Local objective analysis as of 18z indicating the cap holding
strong across our northern forecast area where the frontal boundary
has slipped south of early this afternoon. Further south, we have
seen the cap weaken with Mixed Layer Cins down to around 100 along
the I70 corridor with Mixed Layer Capes were up to 3800 j/kg over
far west central IL where temps have climbed into the upper 80s
with dew points in the mid to upper 70s. 18z sounding from ILX and
DVN showing some moisture around 2500-3000 feet with a dry layer
from 850 to 500 mb and the cap holding strong at both locations.

SHORT TERM...Tonight through Tuesday

Storm coverage tonight the main forecast issue as all models weaken
the cap significantly this evening as the main upper level energy
starts to push into the region accompanied by cooling temperatures
aloft. HRRR and WRF-HOP ensembles were indicating the main convection
would be tracking across northern Missouri and into central to southeast
Illinois late this afternoon and evening, along the differential heating
boundary set up by the lower cloud cover. Further south, nothing but
sunshine and temps in the low to mid 90s, so quite a contrast across
central thru southeast Illinois which many times these storms tend to
propagate through. If the cap is breached there is plenty of CAPE and
Shear to interact with this evening with a fast moving QLCS still looking
more likely at least over our southern half of the forecast this evening.
Damaging winds and large hail will be the primary threats but enough
low level shear prevalent, especially near the boundary across our
northern counties, that a tornado could develop with a persistent
rotating updraft. Some of the storms could start to back-build later
this evening as the low level jet starts to back more into a southwest
to west direction increasing the threat for locally heavy rainfall.

Storms should start to edge out of our forecast area Sunday morning
as the front settles to our southeast by afternoon. Will still keep
low chance pops going, especially across the east but some fairly
decent dry air will be advecting in on a gusty west to northwest
wind during the afternoon. Cooler and much less humid air will filter
southeast into our area Monday and Tuesday as an unseasonably deep
trof settles in north of the Great Lakes.

LONG TERM...Wednesday through Saturday

The deep h5 trof will be the main weather story for much of this
period bringing rather cool temperatures for the first few days of
August, although latest guidance was not quite as cool as previous
runs as we see daytime highs edge back to or just above 80 degrees
starting on Wednesday. Rain chances remain a challenge as models
diverge with respect to timing of individual shortwaves that drop
southeast into the region bringing mainly diurnally driven shower
and thunderstorm chances, especially on Friday and Saturday.

&&

.AVIATION...
ISSUED 645 PM CDT Sat Jul 26 2014

Cluster of storms pushing east of CMI early this evening with
mainly stratiform rains to its west. A mix of VFR with some MVFR
cigs in the wake of the rains over the remainder of the forecast
area this evening. Still have the cold front to our northwest and
that won't be pushing thru until Sunday morning. May see some addl
development late tonight as the front approaches late tonight but
the latest short term models are not very aggressive with any
redevelopment. One other possible concern will be with the potential
for fog to develop across the northern TAF sites just ahead of the
front as winds drop off to nearly calm for a time after 05z. What
fog and stratus that does develop late tonight should be gone by
15z as drier air filters southeast into the area behind the cold
front late Sunday morning into the afternoon hours. Surface winds
will be light southwest tonight and then switch into the west and
then northwest behind the cold front in the 14z-16z time frame.
We should see some gusts up to 20-23 kts by Sunday afternoon out
of the northwest as the much drier air moves in.

Smith
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 26, 3:12 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT SAT JUL 26 2014

ILZ027>031-036>038-040>043-047>053-271100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
312 PM CDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS CENTRAL
ILLINOIS THROUGH MID EVENING. SEVERE WIND GUSTS OF 60 TO 75 MPH
ARE THE GREATEST THREAT. IN ADDITION LARGE HAIL AND ISOLATED
TORNADOES ARE POSSIBLE ESPECIALLY SOUTH OF I-74. VERY HEAVY RAINS
AND FREQUENT LIGHTNING IS A RISK AS WELL.

HOT AND HUMID TROPICAL CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON.
HEAT INDICES OF 95 TO 100 DEGREES WILL APPROACH HAZARDOUS LEVELS
FOR PROLONGED EXPOSURE OR PHYSICAL ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS MAY OCCUR FROM THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM TODAY.

ILZ044>046-054>057-061>063-066>068-071>073-271100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
312 PM CDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS EASTERN
ILLINOIS FROM LATE AFTERNOON THROUGH MID EVENING. SEVERE WIND
GUSTS OF 60 TO 75 MPH ARE THE GREATEST THREAT. IN ADDITION LARGE
HAIL AND ISOLATED TORNADOES ARE POSSIBLE ESPECIALLY SOUTH OF I-74.
VERY HEAVY RAINS AND FREQUENT LIGHTNING IS A RISK AS WELL.

HOT AND HUMID TROPICAL CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON.
HEAT INDICES OF 95 TO 103 DEGREES WILL APPROACH HAZARDOUS LEVELS
FOR PROLONGED EXPOSURE OR PHYSICAL ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS MAY LINGER ON SUNDAY ACROSS EASTERN ILLINOIS
ESPECIALLY FROM I-57 EAST. ISOLATED THUNDERSTORMS ARE AGAIN
POSSIBLE FROM THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 4 TO 10 PM TODAY.

07

In the hours before

Local storm report, Jul 26, 6:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND GST     2 W GEORGETOWN          39.98N 87.67W
07/26/2014  E60 MPH          VERMILION          IL   EMERGENCY MNGR

&&

25
Local storm report, Jul 26, 6:19 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
619 PM CDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       CHAMPAIGN               40.11N 88.26W
07/26/2014  M1.70 INCH       CHAMPAIGN          IL   MESONET

            PONDING OF WATER AT INTERSECTION OF MCKINLEY AND PARK.

&&

25
Local storm report, Jul 26, 6:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
641 PM CDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
07/26/2014                   CHAMPAIGN          IL   PUBLIC

            SEVERAL TREES AND LARGE BRANCHES DOWN NEAR FLORIDA AND
            ORCHARD. TIME ESTIMATED.

&&

25
Local storm report, Jul 26, 6:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
07/26/2014  M1.20 INCH       COLES              IL   MESONET

&&

25
Local storm report, Jul 26, 6:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
07/26/2014                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING RT. 1 JUST SOUTH OF GEORGETOWN.

&&

25
Local storm report, Jul 26, 6:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
646 PM CDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     7 ENE CLINTON           40.19N 88.84W
07/26/2014                   DE WITT            IL   EMERGENCY MNGR

            TREES AND TREE LIMBS DOWN. TIME ESTIMATED.

0457 PM     TSTM WND DMG     5 N DE WITT             40.26N 88.79W
07/26/2014                   DE WITT            IL   TRAINED SPOTTER

            SEVERAL TREE LIMBS DOWN...4-5 INCH DIAMETER. TIME
            ESTIMATED.

0506 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
07/26/2014                   COLES              IL   TRAINED SPOTTER

            SEVERAL LARGE TREE BRANCHES DOWN.

0515 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
07/26/2014                   CHAMPAIGN          IL   PUBLIC

            SEVERAL TREES AND LARGE BRANCHES DOWN NEAR FLORIDA AND
            ORCHARD. TIME ESTIMATED.

0600 PM     HEAVY RAIN       CHAMPAIGN               40.11N 88.26W
07/26/2014  M1.70 INCH       CHAMPAIGN          IL   MESONET

            PONDING OF WATER AT INTERSECTION OF MCKINLEY AND PARK.

0603 PM     TSTM WND GST     2 W GEORGETOWN          39.98N 87.67W
07/26/2014  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

0605 PM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
07/26/2014                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING RT. 1 JUST SOUTH OF GEORGETOWN.

0615 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
07/26/2014  M1.20 INCH       COLES              IL   MESONET

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:43 PM CDTSpecial Weather StatementILXColes, Moultrie47 min
Jul 26, 5:01 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt44 min
Jul 26, 5:10 PM CDTSpecial Weather StatementILXClark50 min
Jul 26, 5:14 PM CDTSevere Thunderstorm WarningILXChampaign, McLean31 min
Jul 26, 5:20 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland40 min
Jul 26, 5:52 PM CDTSpecial Weather StatementILXVermilion23 min
Jul 26, 6:05 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion25 min
Jul 26, 6:10 PM CDTSpecial Weather StatementILXClay, Crawford, Jasper, Lawrence, Richland65 min
Jul 26, 6:38 PM CDTAreal Flood AdvisoryILXChampaign3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.